Alert archive / Ohio / Special Marine Warnings in 2011
Special Marine Warning 39, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 4, 2011, 11:43 AM EDT. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2011, 11:43 AM EDT (15:43 UTC)
- Expired
- Jun 4, 2011, 1:00 PM EDT
- In force
- 77 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 4, 9:50 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 4, 9:50 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAKENING COLD FRONT WILL MOVE INTO THE AREA THIS EVENING THEN HIGH PRESSURE WILL BUILD BACK OVER THE REGION SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE SHOWERS AND THUNDERSTORMS OVER THE NORTHEAST AND SOUTHWEST PORTIONS OF THE FORECAST AREA SHOULD DECREASE AND THEN WE WILL HAVE TO WAIT FOR THE FRONT TO GET CLOSER AND THE JUNE SUNSHINE TO HELP MORE SHOWERS AND THUNDERSTORMS DEVELOP. CHANGED THE WORDING IN NORTHWEST OHIO TO SCATTERED FOR THE AFTERNOON ALONG WITH A CHANCE OF SEVERE WEATHER. FORECAST HIGHS LOOK GOOD. AREAS EAST OF CLE COULD GET A LAKE BREEZE...IT COULD BE CLOSE. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... DISSIPATING COLD FRONT WILL WORK TO TRIGGER CONVECTION INTO THE FIRST PART OF THE NIGHT THEN COOLING...LESS FAVORABLE WIND SHIFT AND UPPER RIDGING SHOULD COMBINE TO TAPER OFF TSRA THREAT FROM NW TO SE. THERE MAY BE ENOUGH MOISTURE LEFT AROUND IN THE SE PART OF THE AREA FOR A FEW SHRA/TSRA TO HANG AROUND SUN. UPPER RIDGING AND SFC HIGH PRESSURE OVER THE AREA SUN NIGHT INTO MON EVENING SHOULD KEEP THINGS DRY. MODELS CONTINUE TO TRY AND BRING WEAK S/W OVER THE TOP OF RIDGE AND INTO THE CWA LATE MON NIGHT/TUE TIME FRAME SO WILL MAKE SOME ADJUSTMENTS TO BETTER REFLECT CHANCE POPS FOR THIS. WARM FRONT EXPECTED TO BE MOVING THROUGH THE AREA WED TO PROVIDE FOCUS FOR CONVECTION BUT CONCERNED THAT UPPER RIDGING COULD BE TOO STRONG SO WILL JUST GO FOR SLIGHT CHANCE. TEMPS WARM MON THROUGH WED FROM NEAR NORMAL TO ABOUT 10 OR SO DEG ABOVE NORMAL. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... MODELS SEEM TO BE HOLDING-ON TO THE MOVEMENT OF A WEAK COLD FRONT THAT WILL MOVE SLOWLY ACROSS THE AREA AND SAG SOUTHWARD ON THURSDAY. THIS SHOULD BE ENOUGH TO BRING A THREAT OF SHOWERS AND THUNDERSTORMS MOSTLY THURSDAY. FRIDAY APPEARS TO BE A TRANSITION DAY WITH DRIER CONDITIONS MOVING INTO THE AREA. WILL CONTINUE DRIER CONDITIONS ON SATURDAY. LOOK FOR TEMPERATURES TO BE ABOVE NORMAL THURSDAY AND NEAR NORMAL FRIDAY AND SATURDAY. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE NOW EAST OF THE AREA. A WARM FRONT HAS NOW MOVED ACROSS THE TAF ROUTES. SOME OVERNIGHT TSTM ACTIVITY NEAR SAUTE ST. MARIE WILL DROP SOUTHWARD AND BRING SOME CLOUDINESS AND THE POTENTIAL FOR PRECIPITATION FOR THE TAF ROUTES OF KERI...KYNG...KCAK AND KCLE. SATELLITE PICTURES SHOWING THIS MOVEMENT OF ACTIVITY TOWARDS OUR EASTERN TAF SITES. SOME MID LEVEL CLOUDS NOW SHOWING JUST A LITTLE OVER NW OHIO. FOR NOW MODELS SHOWING SOME SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING AND MOVING ACROSS THE AREA IN THE AFTERNOON...WILL MENTION CB THEN VCTS FOR MOST SITES THIS AFTERNOON. .OUTLOOK...SOME NON VFR POSSIBLE AT CLE AND ERI DURING THE FIRST HALF OF TONIGHT...OTHERWISE MAINLY VFR THROUGH THE REMAINDER OF THE PERIOD. && .MARINE... SOUTHERLY WINDS WILL INCREASE TO 10 TO 15 KNOTS LATER THIS MORNING AS A COLD FRONT APPROACHES THE GREAT LAKES REGION. LATER THIS AFTERNOON INTO EARLY EVENING HOURS...WINDS COULD INCREASE TO 15 TO 20 KNOTS AS CONVECTION DEVELOPS OVER THE AREA. AFTER FRONTAL PASSAGE...WINDS WILL SHIFT TO NORTHWEST THIS EVENING. WINDS AND WAVES WILL DIMINISH AFTER FRONTAL PASSAGE. AS AREA OF HIGH PRESSURE BUILDS OVER THE REGION SUNDAY...WINDS WILL BE NORTHERLY EARLY SUNDAY BEFORE SHIFTING TO NORTHEAST. WINDS WILL VEER TO SOUTHERLY ON TUESDAY AHEAD OF NEXT FRONTAL SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...KIELTYKA SHORT TERM...ADAMS LONG TERM...BC AVIATION...BC MARINE...BC/SCHULER
Hazardous weather outlook, Jun 4, 5:11 AM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 511 AM EDT SAT JUN 4 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-050915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 511 AM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TODAY AND EARLY TONIGHT. THE MAIN RISK WILL BE FOR DAMAGING WINDS WITH A LESSER RISK OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:56 PM EDT | Tornado Warning | CLE | Stark | 64 min |
| Jun 4, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Summit, Wayne | 27 min |
| Jun 4, 6:08 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 67 min |
| Jun 4, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Stark, Wayne | 56 min |
| Jun 4, 7:52 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 29 min |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 58 min |
| Jun 4, 12:24 PM EDT | Tornado Warning | CLE | Erie | 38 min |
| Jun 4, 12:37 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 38 min |
Nearby
Special Marine Warnings in Ohio, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.